# SDR SWAA010014

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 60,274 hours, 65,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Misinstalled
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE ASSY FELL OUT OF CONTAINER.  REINSTALLED EVAC SLIDE ASSY PER MM.
